# SDR CA150729001

- Difficulty date: July 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 787-8
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: F

## Discrepancy

(CAN) DURING MAINTENANCE TESTING FOR TROUBLESHOOTING OF AN AUTO-SHUTDOWN AT THE PREVIOUS FLIGHT, OIL SPRAY REPORTEDLY ORIGINATED FROM THE OIL COOLER AND CAUGHT FIRE.  THE FIRE WAS EXTINGUISHED USING EXTERNAL EXTINGUISHERS.  NO OBVIOUS DAMAGE WAS REPORTED AT THIS POINT. THE APU WILL BE REPLACED.
